Adenomyoma associated with high level of CA 125 and CA 19-9: Case report

H. Sato, R. Borsari, E. K. Yajima, T. Ninomiya, C. S. Saito, C. A.K. Kumagai

研究成果: Article査読

2 被引用数 (Scopus)

抄録

Purpose of investigation: A rare case of increasing CA 125 and CA 19-9 levels increasing in a woman with adenomyoma is described. Methods: A 39-year-old nullipara woman with CA 125 = 1,796 U/ml and CA 19-9 = 177 U/ml was submitted to abdominal and pelvic MRI, gastric endoscopy, colonoscopy, hysteroscopy, pelvic Doppler and PET scan. None of the exams revealed any apparent malignant disease. Results: Six months of gonadotropin releasing hormone agonist treatment reduced CA 125 and CA 19-9 levels. However, after contraceptive pill use the markers were again elevated, and a laparoscopic hysterectomy was performed, and normal CA 125 and CA 19-9 levels were achieved. Conclusions: Adenomyoma may be associated with high levels of CA 125 and CA 19-9.

本文言語English
ページ(範囲)455-456
ページ数2
ジャーナルEuropean Journal of Gynaecological Oncology
32
4
出版ステータスPublished - 2011 9 19

ASJC Scopus subject areas

  • 腫瘍学
  • 産婦人科学

フィンガープリント

「Adenomyoma associated with high level of CA 125 and CA 19-9: Case report」の研究トピックを掘り下げます。これらがまとまってユニークなフィンガープリントを構成します。

引用スタイル